# SDR HEEA079222

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N27766
- Make and model: Bell 206L-1
- Aircraft serial: 45312
- Aircraft time: 13,455 hours
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: PHI001L0001201
- Part serial: 220
- Condition: Weak
- Location: Fm System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FM RADIO RECEIVE WEAK ON PILOT SIDE. REPLACED WITH SERVICEABLE PART.
